# SDR SWAA990766

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 6549580
- Condition: Leaking
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR TURNBACK, MASTER CAUTION HYDRAULIC, AND BOTH ENGINE DRIVEN PUMPS LOW PRESSURE LIGHTS CAME ON AT ROTATION.  BRAKE ENERGY APPROX 18 FOOT POUNDS AFTER LANDING.  FOUND NR 6 FLIGHT SPOILER ACTUATOR LEAKING (BLOWN SEAL).  REMOVED AND REPLACED ACTUATOR PER MM.
